# SDR DALA2019022801295

- Difficulty date: February 27, 2019
- Submitted: February 28, 2019
- Operation: Air carrier
- Aircraft: N3744F
- Make and model: Boeing 737832
- Aircraft serial: 30837
- Aircraft time: 60,204 hours, 21,882 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Tie Clip
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0962540) DURING INSPECTION FOUND CRACK TIE CLIP BS 500I AND STR 26L AT FWD CARGO COMPARTMENT. REPLACED TIE CLIP LOCATED BS 500I AND STR 26L AT FWD CARGO COMPARTMENT ASPER SRM 51-10-02 ITEM 9 DWG #143A-1234 REV A.
